MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Muscle Weakness/Atrophy (1967); Pain (1994); Burning Sensation (2146); Urinary Frequency / Polyuria (2275); Prolapse (2475); Sleep Dysfunction (2517); Constipation (3274); Balance Problems (4401); Fecal Incontinence (4571); Urinary Incontinence (4572)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf patient code e1705 captures the reportable event of radiating burns.Imdrf impact code f19 captures the reportable event of the device being explanted.
 
Event or Problem Description
It was reported to boston scientific corporation that an obtryx system - curved device was implanted during a procedure performed on (b)(6) 2016.It was noted that the pain was felt in the abdomen, genitals, groin, lower back, perineum, and thighs.Additionally, symptoms of burning sensation, sleep problems, fatigue, loss of balance, muscle weakness, pollakiuria, urinary and fecal leakages, constipation, and prolapse were reported.It was indicated that the patient presented difficulties during prolonged walking, prolonged sitting, and during certain movements such as practicing sports, or during intimate relationships.Therefore, the patient noted their daily life had been compromised.It was detailed that an explant date was performed on may 05, 2021.Boston scientific has been unable to obtain additional information regarding the device location and patient outcome to date.

Brand Name
OBTRYX SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19101471
Report Number2124215-2024-22422
Device Sequence Number18044121
Product Code OTN
UDI-Device Identifier08714729718963
UDI-Public08714729718963
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2019
Device Model NumberM0068504000
Device Catalogue Number850-400
Device Lot Number0000031402
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown